# SDR AALA20140608002

- Difficulty date: June 8, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 86,072 hours, 13,634 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL NOT EXTENDED INDICATION.  RETRACTED GEAR WITH NO CHANGE.  TOWER CONFIRMED NOSE GEAR WAS EXTENDED.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  REPLACED LAMP FOR NOSE LANDING GREEN INDICATOR LIGHT.  SYS GND CHECKED NORMAL OPERATION CLOSED.
